Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Compact derivations of nest algebras


Author: C. Peligrad
Journal: Proc. Amer. Math. Soc. 97 (1986), 668-672
MSC: Primary 47D25; Secondary 47B05, 47B47
MathSciNet review: 845985
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we determine all the weakly compact derivations of a nest algebra. We also obtain necessary and sufficient conditions in order that a nest algebra admit compact derivations. Finally we prove that every compact derivation of a nest algebra $ \mathcal{A}$ is the norm limit of finite-rank derivations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47D25, 47B05, 47B47

Retrieve articles in all journals with MSC: 47D25, 47B05, 47B47


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1986-0845985-7
PII: S 0002-9939(1986)0845985-7
Keywords: Nest algebra, weakly compact derivation, compact derivation
Article copyright: © Copyright 1986 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia